RESEARCH ARTICLE


A Case of Beau’s Lines at Even Intervals and Onycholysis Caused by Chemotherapy



Tatsuhiko Morioka , Ichiro Kurokawa *, Kei-ichi Yamanaka, Hitomi Sugisaki, Koji Habe, Ken-ichi Isoda, Hitoshi Mizutani
Department of Dermatology, Mie University Graduate School of Medicine, Japan


Article Metrics

CrossRef Citations:
0
Total Statistics:

Full-Text HTML Views: 23
Abstract HTML Views: 380
PDF Downloads: 288
Total Views/Downloads: 691
Unique Statistics:

Full-Text HTML Views: 21
Abstract HTML Views: 290
PDF Downloads: 218
Total Views/Downloads: 529



© 2009 Morioka et al.

open-access license: This is an open access article distributed under the terms of the Creative Commons Attribution 4.0 International Public License (CC-BY 4.0), a copy of which is available at: https://creativecommons.org/licenses/by/4.0/legalcode. This license permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

* Address correspondence to this author at the Department of Dermatology, Mie University Graduate School of Medicine, 2-174, Edobashi, Tsu, Mie 514-8507, Japan; Tel: +81-59-232-1111, Ext. 6421; Fax: +81-59-231-5206; E-mail: kuroichi@clin.medic.mie-u.ac.jp


Abstract

We report a case of Beau’s lines at even intervals and onycholysis caused by chemotherapy. The patient with a diffuse large cell B cell lymphoma (DLBCL) stageIIA underwent combination chemotherapy consisting of R-CHOP (Rituximab, cyclophosphamide, doxorubin, vincristine, predonisolone) every three weeks (21-day intervals) six times. As he was treated with R-CHOP, he noticed each Beau’s lines (transverse groove) on all 20 nails each time. In addition, he had onycholysis caused by cyclophosphamide and doxorubicin treatment. Two months after discontinuation of chemotherapy, Beau’s lines disappeared.